# SDR SIMA20120525002

- Difficulty date: May 25, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 22,386 hours, 3,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION,  FOUND THE EXTERIOR EMERGENCY LIGHT ON THE LEFT SIDE ABOVE WING BY EMERGENCY EXIT DOOR INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EXTERIOR EMERGENCY LIGHT ON THE LEFT SIDE ABOVE WING BY EMERGENCY EXIT DOOR.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
